Continuous regularization of linear operator equations in a Hilbert space
Matematičeskie zametki, Tome 4 (1968) no. 5, pp. 503-509
Cet article a éte moissonné depuis la source Math-Net.Ru
For the linear operator equation $Au=f$ we offer a continuous regularization based on the stabilization of solutions of differential equations in a Hilbert space $H$. We assume that $A$ is a positive operator and that the equation $Au=f$ has a solution in $H$.
@article{MZM_1968_4_5_a1,
author = {Ya. I. Al'ber},
title = {Continuous regularization of linear operator equations in {a~Hilbert} space},
journal = {Matemati\v{c}eskie zametki},
pages = {503--509},
year = {1968},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_4_5_a1/}
}
Ya. I. Al'ber. Continuous regularization of linear operator equations in a Hilbert space. Matematičeskie zametki, Tome 4 (1968) no. 5, pp. 503-509. http://geodesic.mathdoc.fr/item/MZM_1968_4_5_a1/